Bulletin of the American Mathematical Society

Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring

Czes Kosniowski

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 344-346.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537797

Mathematical Reviews number (MathSciNet)
MR0397753

Zentralblatt MATH identifier
0341.57031

Subjects
Primary: 57D85 57E25
Secondary: 57D20

Citation

Kosniowski, Czes. Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring. Bull. Amer. Math. Soc. 82 (1976), no. 2, 344--346. https://projecteuclid.org/euclid.bams/1183537797


Export citation

References

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546-604. MR 38 #5245.
  • 2. L. Illusie, Nombres de chern et groupes finis, Topology 7 (1968), 255-269. MR 37 #4822.